# SDR REXA97283

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6224022001
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST WEATHER RADAR DURING CLIMB-OUT.  GOT FAULT FLAG IN ALL RANGES AND MODES.  RESET BREAKER STILL THE SAME.  REMOVED AND REPLACED RADAR RT.  GROUND CHECKS GOOD.  (M)
